# SDR CALA2019111101964

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 55,527 hours, 18,322 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE TE FLAP LOCKOUT AT 22 DEGREES PERFORMED BITE OF FSEU REF FIM 27-50-00. MAINT CODE 217. FLA FAIL. CYCLED FLAPS SLATS SEVERAL TIMES . OPS CK NORMAL. PERFORMED FLA TEST REF FIM 27-51-00. OPS CK NORMAL. REMOVED AND REPLACED #1 AND #2 FSEU, GET HARD FAULT STAUS FLAP/SLAT ELEC AND BOTH FSEU BOXES INDICATE FSEU FAILURE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1786209  SN OFF 2214 TT # 1008910  SN OFF 3264 UNIT, FLAP & SL  OFF 19-2758-9-0002 2214 ON 19-2758-9-0002 2399 UNIT, FLAP & SL  OFF 19-2758-9-0002 3269 ON 19-2758-9-0002 2671 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1008910  SN OFF 3269 #2 FSEU PARTS CHANGE. PERFORMED OPS CHECKS OF BOTH FSEU''S PER MM 27-51-00 , NO FAULTS NOTED. A/C OK FOR SERVICE.
